`a`
Related Articles
1

Sharp interface limit in a phase field model of cell motility

Networks and Heterogeneous Media  Volume 12, Issue 4, Pages : 551 - 590, 2017

Leonid Berlyand - (email), Mykhailo Potomkin - (email), Volodymyr Rybalko - (email)

 Abstract       References       Full Text      Related Articles

2

Traveling wave solutions of a reaction-diffusion predator-prey model

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 5, Pages : 1063 - 1078, 2017

Jiang Liu - (email), Xiaohui Shang - (email), Zengji Du - (email)

 Abstract       References       Full Text      Related Articles

3

Traveling waves in a three species competition-cooperation system

Communications on Pure and Applied Analysis  Volume 16, Issue 4, Pages : 1103 - 1119, 2017

Xiaojie Hou - (email), Yi Li - (email)

 Abstract       References       Full Text      Related Articles

4

Monotonicity and uniqueness of wave profiles for a three components lattice dynamical system

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2813 - 2827, 2017

Chin-Chin Wu - (email)

 Abstract       References       Full Text      Related Articles

5

Traveling wave solutions for a one dimensional model Of cell-to-cell adhesion and diffusion with monostable reaction term

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 3, Pages : 395 - 412, 2017

Lianzhang Bao - (email), Zhengfang Zhou - (email)

 Abstract       References       Full Text      Related Articles

6

Asymptotic profile of the solution to a free boundary problem arising in a shifting climate model

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 3, Pages : 895 - 911, 2017

Chengxia Lei - (email), Yihong Du - (email)

 Abstract       References       Full Text      Related Articles

7

Analytic results for the linear stability of the equilibrium point in Robe's restricted elliptic three-body problem

Discrete and Continuous Dynamical Systems  Volume 37, Issue 3, Pages : 1763 - 1787, 2016

Qinglong Zhou - (email), Yongchao Zhang - (email)

 Abstract       References       Full Text      Related Articles

8

An epidemic model with nonlocal diffusion on networks

Networks and Heterogeneous Media  Volume 11, Issue 4, Pages : 693 - 719, 2016

Elisabeth Logak - (email), Isabelle Passat - (email)

 Abstract       References       Full Text      Related Articles

9

On the symmetry of spatially periodic two-dimensional water waves

Discrete and Continuous Dynamical Systems  Volume 36, Issue 12, Pages : 7057 - 7061, 2016

Florian Kogelbauer - (email)

 Abstract       References       Full Text      Related Articles

10

Throughput of flow lines with unreliable parallel-machine workstations and blocking

Journal of Industrial and Management Optimization  Volume 13, Issue 2, Pages : 901 - 916, 2016

Yang Woo Shin - (email), Dug Hee Moon - (email)

 Abstract       References       Full Text      Related Articles

11

Stability of interacting traveling waves in reaction-convection-diffusion systems

DCDS Supplements  Volume 2015, Issue special, Pages : 258 - 266, 2015

Grigori Chapiro - (email), Lucas Furtado - (email), Dan Marchesin - (email), Stephen Schecter - (email)

 Abstract       References       Full Text      Related Articles      

12

Multidimensional stability of planar traveling waves for the scalar nonlocal Allen-Cahn equation

Discrete and Continuous Dynamical Systems  Volume 36, Issue 5, Pages : 2473 - 2496, 2015

Grégory Faye - (email)

 Abstract       References       Full Text      Related Articles

13

Traveling waves of a mutualistic model of mistletoes and birds

Discrete and Continuous Dynamical Systems  Volume 35, Issue 4, Pages : 1743 - 1765, 2014

Chuncheng Wang - (email), Rongsong Liu - (email), Junping Shi - (email), Carlos Martinez del Rio - (email)

 Abstract       References       Full Text      Related Articles

14

Stability of a positive equilibrium state for a stochastically perturbed mathematical model of glassy-winged sharpshooter population

Mathematical Biosciences and Engineering  Volume 11, Issue 5, Pages : 1167 - 1174, 2014

Leonid Shaikhet - (email)

 Abstract       References       Full Text      Related Articles

15

A continuous phenotype space model of RNA virus evolution within a host

Mathematical Biosciences and Engineering  Volume 11, Issue 4, Pages : 919 - 927, 2014

Andrei Korobeinikov - (email), Conor Dempsey - (email)

 Abstract       References       Full Text      Related Articles

16

Ultrafunctions and applications

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 4, Pages : 593 - 616, 2014

Vieri Benci - (email), Lorenzo Luperi Baglini - (email)

 Abstract       References       Full Text      Related Articles

17

Steady-states and traveling-wave solutions of the generalized Constantin--Lax--Majda equation

Discrete and Continuous Dynamical Systems  Volume 34, Issue 8, Pages : 3155 - 3170, 2014

Hisashi Okamoto - (email), Takashi Sakajo - (email), Marcus Wunsch - (email)

 Abstract       References       Full Text      Related Articles

18

Constructing set-valued fundamental diagrams from Jamiton solutions in second order traffic models

Networks and Heterogeneous Media  Volume 8, Issue 3, Pages : 745 - 772, 2013

Benjamin Seibold - (email), Morris R. Flynn - (email), Aslan R. Kasimov - (email), Rodolfo R. Rosales - (email)

 Abstract       References       Full Text      Related Articles      

19

Spreading speed and traveling waves for a two-species weak competition system with free boundary

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 9, Pages : 2441 - 2455, 2013

Chang-Hong Wu - (email)

 Abstract       References       Full Text      Related Articles

20

Existence and linear stability of solutions of the ballistic VSC model

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 1, Pages : 35 - 51, 2013

Joost Hulshof - (email), Robert Nolet - (email), Georg Prokert - (email)

 Abstract       References       Full Text      Related Articles

21

A relaxation method for one dimensional traveling waves of singular and nonlocal equations

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 5, Pages : 1459 - 1491, 2013

Weiran Sun - (email), Min Tang - (email)

 Abstract       References       Full Text      Related Articles

22

A decomposition method for an interior inverse scattering problem

Inverse Problems and Imaging  Volume 7, Issue 1, Pages : 291 - 303, 2013

Fang Zeng - (email), Pablo Suarez - (email), Jiguang Sun - (email)

 Abstract       References       Full Text      Related Articles

23

Explicit upper and lower bounds for the traveling wave solutions of Fisher-Kolmogorov type equations

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3567 - 3582, 2013

Armengol Gasull - (email), Hector Giacomini - (email), Joan Torregrosa - (email)

 Abstract       References       Full Text      Related Articles

24

Mathematics of traveling waves in chemotaxis --Review paper--

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 3, Pages : 601 - 641, 2012

Zhi-An Wang - (email)

 Abstract       References       Full Text      Related Articles

25

A Lattice model on somitogenesis of zebrafish

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 8, Pages : 2789 - 2814, 2012

Kang-Ling Liao - (email), Chih-Wen Shih - (email)

 Abstract       References       Full Text      Related Articles

26

Wavefront of an angiogenesis model

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 8, Pages : 2849 - 2860, 2012

Zhi-An Wang - (email)

 Abstract       References       Full Text      Related Articles

27

Spreading speeds and traveling waves for non-cooperative integro-difference systems

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 6, Pages : 2243 - 2266, 2012

Haiyan Wang - (email), Carlos Castillo-Chavez - (email)

 Abstract       References       Full Text      Related Articles      

28

Multi-dimensional traveling fronts in bistable reaction-diffusion equations

Discrete and Continuous Dynamical Systems  Volume 32, Issue 3, Pages : 1011 - 1046, 2011

Masaharu Taniguchi - (email)

 Abstract       References       Full Text      Related Articles

29

Traveling wave solution for a lattice dynamical system with convolution type nonlinearity

Discrete and Continuous Dynamical Systems  Volume 32, Issue 1, Pages : 101 - 124, 2011

Jong-Shenq Guo - (email), Ying-Chih Lin - (email)

 Abstract       References       Full Text      Related Articles

30

Stability of traveling waves for systems of nonlinear integral recursions in spatial population biology

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 3, Pages : 895 - 925, 2011

Judith R. Miller - (email), Huihui Zeng - (email)

 Abstract       References       Full Text      Related Articles

31

Existence of traveling wavefront for discrete bistable competition model

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 3, Pages : 973 - 984, 2011

Chin-Chin Wu - (email)

 Abstract       References       Full Text      Related Articles

32

Sharp interface limit of the Fisher-KPP equation when initial data have slow exponential decay

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 1, Pages : 15 - 29, 2011

Matthieu Alfaro - (email), Arnaud Ducrot - (email)

 Abstract       References       Full Text      Related Articles

33

Traveling waves in Fermi-Pasta-Ulam lattices with saturable nonlinearities

Discrete and Continuous Dynamical Systems  Volume 30, Issue 3, Pages : 835 - 849, 2011

Alexander Pankov - (email), Vassilis M. Rothos - (email)

 Abstract       References       Full Text      Related Articles

34

Existence and uniqueness of traveling waves in a class of unidirectional lattice differential equations

Discrete and Continuous Dynamical Systems  Volume 30, Issue 1, Pages : 137 - 167, 2011

Aaron Hoffman - (email), Benjamin Kennedy - (email)

 Abstract       References       Full Text      Related Articles

35

Traveling waves and their stability in a coupled reaction diffusion system

Communications on Pure and Applied Analysis  Volume 10, Issue 1, Pages : 141 - 160, 2010

Xiaojie Hou - (email), Wei Feng - (email)

 Abstract       References       Full Text      Related Articles

36

Traveling wave solutions for Lotka-Volterra system re-visited

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 1, Pages : 171 - 196, 2010

Anthony W. Leung - (email), Xiaojie Hou - (email), Wei Feng - (email)

 Abstract       References       Full Text      Related Articles

37

Asymptotic stability of traveling wavefronts in a delayed population model with stage structure on a two-dimensional spatial lattice

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 3, Pages : 559 - 575, 2010

Cui-Ping Cheng - (email), Wan-Tong Li - (email), Zhi-Cheng Wang - (email)

 Abstract       Full Text      Related Articles

38

Front propagation for a two-dimensional periodic monostable lattice dynamical system

Discrete and Continuous Dynamical Systems  Volume 26, Issue 1, Pages : 197 - 223, 2009

Jong-Shenq Guo - (email), Chang-Hong Wu - (email)

 Abstract       Full Text      Related Articles

39

Traveling wave solutions for a reaction diffusion equation with double degenerate nonlinearities

Discrete and Continuous Dynamical Systems  Volume 26, Issue 1, Pages : 265 - 290, 2009

Xiaojie Hou - (email), Yi Li - (email), Kenneth R. Meyer - (email)

 Abstract       Full Text      Related Articles

40

Dependence of propagation speed on invader species: The effect of the predatory commensalism in two-prey, one-predator system with diffusion

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 4, Pages : 797 - 825, 2009

Sungrim Seirin Lee - (email)

 Abstract       Full Text      Related Articles

41

Some remarks on traveling wave solutions in competition models

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 2, Pages : 389 - 399, 2009

Bingtuan Li - (email)

 Abstract       Full Text      Related Articles

42

Traveling wave solutions in parametric forms for a diffusion model with a nonlinear rate of growth

Discrete and Continuous Dynamical Systems  Volume 24, Issue 3, Pages : 763 - 780, 2009

Zhaosheng Feng - (email), Goong Chen - (email)

 Abstract       Full Text      Related Articles

43

Solution of the Michaelis-Menten equation using the decomposition method

Mathematical Biosciences and Engineering  Volume 6, Issue 1, Pages : 173 - 188, 2008

Jagadeesh R. Sonnad - (email), Chetan T. Goudar - (email)

 Abstract       Full Text      Related Articles

44

Spatial spread of sexually transmitted diseases within susceptible populations at demographic steady state

Mathematical Biosciences and Engineering  Volume 5, Issue 4, Pages : 713 - 727, 2008

Carlos Castillo-Chavez - (email), Bingtuan Li - (email)

 Abstract       Full Text      Related Articles      

45

Approximate solution of the Burgers-Korteweg-de Vries equation

Communications on Pure and Applied Analysis  Volume 6, Issue 2, Pages : 429 - 440, 2007

Zhaosheng Feng - (email), Yu Huang - (email)

 Abstract       Full Text      Related Articles

46

A qualitative study of the damped duffing equation and applications

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 5, Pages : 1097 - 1112, 2006

Zhaosheng Feng - (email), Goong Chen - (email), Sze-Bi Hsu - (email)

 Abstract       Full Text      Related Articles

47

Global stability of traveling curved fronts in the Allen-Cahn equations

Discrete and Continuous Dynamical Systems  Volume 15, Issue 3, Pages : 819 - 832, 2006

Hirokazu Ninomiya - (email), Masaharu Taniguchi - (email)

 Abstract       Full Text      Related Articles

48

On finite-dimensional generalized variational inequalities

Journal of Industrial and Management Optimization  Volume 2, Issue 1, Pages : 43 - 53, 2006

Barbara Panicucci - (email), Massimo Pappalardo - (email), Mauro Passacantando - (email)

 Abstract       Full Text      Related Articles

49

Structure of a class of traveling waves in delayed cellular neural networks

Discrete and Continuous Dynamical Systems  Volume 13, Issue 2, Pages : 339 - 359, 2005

Cheng-Hsiung Hsu - (email), Suh-Yuh Yang - (email)

 Abstract       Full Text      Related Articles

50

A nonlocal eigenvalue problem for the stability of a traveling wave in a neuronal medium

Discrete and Continuous Dynamical Systems  Volume 10, Issue 4, Pages : 925 - 940, 2004

Jonathan E. Rubin - (email)

 Abstract       Full Text      Related Articles

51

Travelling waves for solid-gas reaction-diffusion systems

DCDS Supplements  Volume 2003, Issue Special, Pages : 872 - 879, 2003

C. van der Mee - (email), Stella Vernier Piro - (email)

 Abstract       Full Text      Related Articles      

52

Traveling waves for a diffusive Lotka-Volterra competition model I: singular perturbations

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 1, Pages : 79 - 95, 2002

Yuzo Hosono - (email)

 Abstract       Full Text      Related Articles

53

Existence of semi-discrete shocks

Discrete and Continuous Dynamical Systems  Volume 8, Issue 1, Pages : 163 - 190, 2001

Sylvie Benzoni-Gavage - (email), Pierre Huot - (email)

 Abstract       Full Text      Related Articles

54

Algebras of pseudodifferential operators on complete manifolds

Electronic Research Announcements of the AMS  Volume 9, Issue 0, Pages : 80 - 87,

 Abstract       Full Text      Related Articles